Ask an expert
Question

27 Feb 2003

Efexor tablets for depression
Dear Cyberdoc
I have written to you about my problem, must have gone astray in cyberspace. Well I have taken 2 Efexor tablets now for 13 months but wish to go off them. I get the most terrible pains in my shoulders and hands, and stomach aches in the morning. Can it be the Efexor. I have taken one tabllet now for a month and want to go to one every second day. I sleep very badly. Unfortunately I went to a psychiatre in Cape Town and cannot affor to go there again. On e-mail she is not keen to take me off. Please advise. I look forward to your e-mail. Greetings Bets
Answer 376 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bets, why do you want to go off the Efexor®? I suppose if you just take it slow enough the muscle pains shouldn’t be a problem. That is of course if it’s due to the Efexor®. You can also try to take 10-25mg Trepiline® at night to help with the muscle pains. Another option would be to ask CyberShrink for his opinion as this is more his area of expertise. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.